Thank you for getting back with the requested necessary information.
From your symptom analysis and correlating it with the history that I have gathered from you I feel that this could be a "TIC DISORDER".
Tics are repeated, individually recognizable, intermittent movements or movement fragments that are almost always briefly suppressible and are usually associated with awareness of an urge to perform the movement. Tics manifest as sudden, brief intermittent movements (motor tics) or utterances (vocal or phonic tics).
Tics cease during sleep.
Although tics can be voluntarily controlled for short periods of time, it is difficult to suppress tics for sustained periods of time.
Transient tics last less than one year, whereas most with childhood-onset tics continue to have tics or have recurrence of the tics several years later. Persistent motor and phonic tics are features of Tourette syndrome.
Secondary causes should be considered in individuals in whom tics begin abruptly, are persistent, or are particularly problematic. Secondary causes of tics include the use of stimulant medications (dopaminergic agonists). Another potential but controversial cause is pediatric autoimmune neuropsychiatric disorder associated with group A streptococci (PANDAS).
The list of medications are numerous - but not everything works for everyone and you need to work in concurrence with your PCP and neurologist to get good results.
- Norepinephrine reuptake inhibitors.
- Botulinum toxin injections and oral baclofen.
Transient tics occur in otherwise normal people and spontaneously remit in a few weeks or months. This condition occurs in less than 10 percent of normal people. Most with simple motor tics do not require treatment.
May I suggest you discuss these possibilities with her primary care physician or neurologist and get her appropriately evaluated and managed please.
I sincerely ***** ***** I have helped you today!
Is there anything else where I can be of assistance to you in this regard please. We can continue here until you are satisfied, simply use the reply box and let me know.
Kind regards ***** ***** Sumanth Amperayani